I recieved my first Lupron Injection on 8/19/2009. I was prescribed this due to DUB ( dysfunctional uterine bleeding). Well within an hour I started bleeding and have not stopped. The first 4 hours after the injection my whole body ached as if I had the worst case of the flu ever and since I have been so irritable I just want to jump clear out of my skin. My boyfriend is a saint for not running away. I do not foresee me getting another injection. I guess the most frustrating part is being put on a medication to stop bleeding and instead it seems to increase the bleeding. I am still in pain all over but it is not to the same degree. Maybe I am just jumping the gun...but if this is what it is going to be like for the next 3 months while I get these injections than I don't want it.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...